# SDR PIDA06045

- Difficulty date: May 25, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 41,741 hours, 32,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND L2 EMERGENCY LIGHT INOP.  REPLACED L2 EMERGENCY LIGHT ASSEMBLY.  OPS NORMAL PER MM 33-50-00.
